Nonpolynomial Constants of the Motion and Partial Separation of the Hamilton-Jacobi Equation

E. G. Kalnins, Willard Miller

Research output: Contribution to journalArticlepeer-review

Abstract

We extend a method due to Woodhouse (for the construction of constants of the motion of the Hamilton-Jacobi equation from the knowledge of a separable coordinate) to the case where the separable coordinate is null. We show that in distinction to total separation, null partial separation can lead to strictly rational (nonpolynomial) constants of the motion.

Original languageEnglish (US)
Pages (from-to)127-137
Number of pages11
JournalApplicable Analysis
Volume13
Issue number2
DOIs
StatePublished - Jan 1 1982

Fingerprint Dive into the research topics of 'Nonpolynomial Constants of the Motion and Partial Separation of the Hamilton-Jacobi Equation'. Together they form a unique fingerprint.

Cite this